Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from Lupus, have Dizziness, bloating and heartburn. History of H-pylori. Is it caused by Helicobacter?

Hi I have issues with chronic hives , hairloss , joint pain, dizziness, nausea, bloating & chronic heartburn - initially I tested positive for lupus . I had H-pylori about 4 or 5yrs ago - how lon will it remain positive in blood tests. I ha all my levels retested yesturday as I just had a flare up of hives etc with constant heartburn, bloating, nausea, & I ve vomited & had random diarrohea a few times over the last few wks -the pain has been so bad I almost went to hospital as the chest pain was also radiating into my shoulders & up my throat & I couldn t breathe deeply. Tests results came back as lupus not being active but positive for H-pylori...not sure if this is a positive as it was a blood test & I was treated for this 4-5yrs ago? Could this all be just caused by Helicobacter & not lupus at all???? Which tests should I be now asking for ?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Rheumatologist 's  Response
you should probably undergo endoscopy and test for h pylori in the sample.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor